# SDR 05FDEA01747

- Difficulty date: June 30, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727-200
- Aircraft serial: 22037
- Aircraft time: 44,593 hours, 27,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60154924
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 480 - 690 AT LBL 45 HAS CORROSION . REMOVED AND REPLACED SEAT TRACK IAW SRM 51-30-2
